# SDR UIEA2014102700507

- Difficulty date: October 26, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 69,171 hours, 12,024 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: KD4L036
- Condition: Failed
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G

## Discrepancy

REFERENCE LOG PAGE 586518 ITEM 1.  LOWER AFT CARGO FIRE WARNING LIGHT ON AFTER TOC FOR APPROXIMATELY 5 MINUTES.  REPLACED RELAY R7453 IN P415 PANEL IAW SWPM 20-81-22.  TEST PASSED IAW AMM 26-16-00 501.
